RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Akivis, Maks Aizikovich

Statistics Math-Net.Ru
Total publications: 50
Scientific articles: 48

Number of views:
This page:968
Abstract pages:7546
Full texts:2806
References:247
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person20282
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196889

Publications in Math-Net.Ru
2011
1. M. A. Akivis, A. M. Shelekhov, “Closed $G$-structures defined by three-webs”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 153:3 (2011),  22–28  mathnet
2010
2. M. A. Akivis, A. M. Shelekhov, “Cartan–Laptev method in the theory of multidimensional three-webs”, Fundam. Prikl. Mat., 16:1 (2010),  13–38  mathnet  mathscinet  elib; J. Math. Sci., 177:4 (2011), 522–540  scopus
3. M. A. Akivis, “Projective analog of Egorov transformation”, Fundam. Prikl. Mat., 16:1 (2010),  3–12  mathnet  mathscinet  elib; J. Math. Sci., 177:4 (2011), 515–521  scopus
2007
4. M. A. Akivis, V. V. Goldberg, “Differential geometry of Lagrange-like webs”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 12,  19–32  mathnet  mathscinet; Russian Math. (Iz. VUZ), 51:12 (2007), 17–29
5. M. A. Akivis, V. V. Goldberg, “Differential geometry of Veronese-like webs”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 10,  3–28  mathnet  mathscinet; Russian Math. (Iz. VUZ), 51:10 (2007), 1–28
2004
6. M. A. Akivis, V. V. Goldberg, A. V. Chakmazyan, “Induced connections on manifolds in spaces with fundamental groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 10,  3–18  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 48:10 (2004), 1–15
2003
7. M. A. Akivis, V. V. Goldberg, “Varieties with a degenerate Gauss mapping with multiple foci, and twisted cones”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 11,  3–14  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 47:11 (2003), 1–11
1995
8. M. A. Akivis, “Три-ткани Боля и неевклидовы геометрии”, In mem. Lobatschevskii, 3:2 (1995),  12–27  mathnet
9. M. A. Akivis, B. A. Rozenfel'd, “Комментарии к статье Эли Картана «Изотропные поверхности квадрики 7-мерного пространства»”, In mem. Lobatschevskii, 3:1 (1995),  95–119  mathnet
1994
10. M. A. Akivis, “On the affine theory of the Peterson correspondence between hypersurfaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 4,  3–9  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:4 (1994), 1–7
1993
11. M. A. Akivis, V. V. Konnov, “Some local aspects of the theory of conformal structure”, Uspekhi Mat. Nauk, 48:1(289) (1993),  3–40  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:1 (1993), 1–35  isi
1992
12. M. A. Akivis, “Some problems of algebraizability in projective-differential geometry”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 6,  3–14  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:6 (1992), 1–12
1989
13. M. A. Akivis, V. A. Tikhonov, “A summary of the scientific research of Vyacheslav Timofeevich Bazylev”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 21 (1989),  3–26  mathnet  mathscinet  zmath; J. Soviet Math., 55:6 (1991), 2077–2090
14. M. A. Akivis, A. M. Shelekhov, “Fourth-order alternators of a local analytic loop and three-webs of multidimensional surfaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 4,  12–16  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:4 (1989), 13–18
1987
15. M. A. Akivis, “On multidimensional strongly parabolic surfaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 5,  3–10  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:5 (1987), 1–11
16. M. A. Akivis, “Smooth lines on projective planes over certain associative algebras”, Mat. Zametki, 41:2 (1987),  227–237  mathnet  mathscinet  zmath; Math. Notes, 41:2 (1987), 131–136  isi
1986
17. M. A. Akivis, S. A. Gerasimenko, “Multidimensional Bol webs”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 18 (1986),  73–103  mathnet  mathscinet  zmath; J. Soviet Math., 42:5 (1988), 1920–1943
18. M. A. Akivis, T. B. Zhogova, “Local properties of certain algebraic two-parameter families of two-dimensional planes in $P_5$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 5,  16–18  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:5 (1986), 20–23
1984
19. M. A. Akivis, “Projective generalization of D. F. Egorov's transforms”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 7,  3–10  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:7 (1984), 1–10
20. M. A. Akivis, “Flat hyperdistributions in $P^n$”, Mat. Zametki, 36:2 (1984),  213–222  mathnet  mathscinet  zmath; Math. Notes, 36:2 (1984), 599–604  isi
1983
21. M. A. Akivis, “The local algebraizability condition for a system of submanifolds of a real projective space”, Dokl. Akad. Nauk SSSR, 272:6 (1983),  1289–1291  mathnet  mathscinet  zmath
22. M. A. Akivis, “Differential geometry of webs”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 15 (1983),  187–213  mathnet  mathscinet  zmath; J. Soviet Math., 29:5 (1985), 1631–1647
23. M. A. Akivis, “Completely isotropic submanifolds of a four-dimensional pseudoconformal structure”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 1,  3–11  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:1 (1983), 1–11
1981
24. M. A. Akivis, “On a multidimensional generalization of König's net”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 9,  3–4  mathnet  mathscinet  zmath
1980
25. M. A. Akivis, “Webs and almost-Grassmannian structures”, Dokl. Akad. Nauk SSSR, 252:2 (1980),  267–270  mathnet  mathscinet  zmath
1975
26. M. A. Akivis, “Closed $G$-structures on a differentiable manifold”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 7 (1975),  69–79  mathnet  mathscinet  zmath
27. M. A. Akivis, Kh. A. Baimuratov, “Certain classes of complexes of oriented spheres”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 8,  3–9  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 19:8 (1975), 1–6
28. M. A. Akivis, “The almost complex structure associated to a three-web of multidimensional surfaces”, Tr. Geom. Semin., 8 (1975),  11–15  mathnet  mathscinet
1974
29. M. A. Akivis, V. V. Goldberg, “The four-webs and the local differentiable ternary quasigroup that are determined by a quadruple of surfaces of codimension two”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 5,  12–24  mathnet  mathscinet  zmath
1973
30. M. A. Akivis, V. V. Goldberg, “Multidimensional three-webs that are formed from surfaces of different dimensions”, Tr. Geom. Sem., 4 (1973),  179–204  mathnet  mathscinet  zmath
1972
31. M. A. Akivis, V. V. Goldberg, “On multidimensional tri-nets formed by surfaces of different dimensions”, Dokl. Akad. Nauk SSSR, 203:2 (1972),  263–266  mathnet  mathscinet  zmath
1970
32. M. A. Akivis, “The structure of conjugate systems on multidimensional surfaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 10,  3–11  mathnet  mathscinet  zmath
1969
33. M. A. Akivis, “The canonical expansions of the equations of a local analytic quasigroup”, Dokl. Akad. Nauk SSSR, 188:5 (1969),  967–970  mathnet  mathscinet  zmath
34. M. A. Akivis, “Three-webs of multidimensional surfaces”, Tr. Geom. Sem., 2 (1969),  7–31  mathnet  mathscinet  zmath
1966
35. M. A. Akivis, “On the structure of two-component conjugate systems”, Tr. Geom. Sem., 1 (1966),  7–31  mathnet  mathscinet  zmath
1965
36. M. A. Akivis, “Conformal differential geometry”, Itogi Nauki. Geom. 1963, 1965,  108–137  mathnet  mathscinet
37. M. A. Akivis, “On an invariant differential-geometric characteristic of the Dupin cyclide”, Uspekhi Mat. Nauk, 20:1(121) (1965),  177–180  mathnet  mathscinet  zmath
1963
38. M. A. Akivis, “On the structure of higher-dimensional surfaces carrying a net of lines of curvature”, Dokl. Akad. Nauk SSSR, 149:6 (1963),  1247–1249  mathnet  mathscinet  zmath
1962
39. M. A. Akivis, “On a class of tangentially degenerate surfaces”, Dokl. Akad. Nauk SSSR, 146:3 (1962),  515–518  mathnet  mathscinet  zmath
40. M. A. Akivis, “Transformations of surfaces by focal families of rays.”, Izv. Vyssh. Uchebn. Zaved. Mat., 1962, 6,  3–13  mathnet  mathscinet  zmath
41. M. A. Akivis, “On the Voss normals of a surface carrying a net of conjugate lines”, Mat. Sb. (N.S.), 58(100):2 (1962),  695–706  mathnet  mathscinet  zmath
1961
42. M. A. Akivis, “$n$-dimensional surfaces bearing a net of conjugate lines”, Dokl. Akad. Nauk SSSR, 139:6 (1961),  1279–1282  mathnet  mathscinet  zmath
43. M. A. Akivis, “Transformations of surfaces by means of focal families of rays”, Uspekhi Mat. Nauk, 16:1(97) (1961),  193–195  mathnet
44. M. A. Akivis, “On the conformal differential geometry of multidimensional surfaces”, Mat. Sb. (N.S.), 53(95):1 (1961),  53–72  mathnet  mathscinet  zmath
1958
45. M. A. Akivis, “Projective-metric theory of pairs of $T$-complexes”, Mat. Sb. (N.S.), 46(88):4 (1958),  399–420  mathnet  mathscinet  zmath
1957
46. M. A. Akivis, “Focal maps of a surface of rank $r$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1957, 1,  9–19  mathnet  mathscinet  zmath
1952
47. M. A. Akivis, “Invariant construction of the geometry of a hypersurface of a conformal space”, Mat. Sb. (N.S.), 31(73):1 (1952),  43–75  mathnet  mathscinet  zmath
1950
48. M. A. Akivis, “Pairs of $T$ complexes”, Mat. Sb. (N.S.), 27(69):3 (1950),  351–378  mathnet  mathscinet  zmath

1993
49. V. V. Vishnevskii, B. N. Shapukov, A. P. Shirokov, M. A. Akivis, A. T. Fomenko, S. P. Novikov, Ya. G. Sinai, “Aleksandr Petrovich Norden (obituary)”, Uspekhi Mat. Nauk, 48:4(292) (1993),  169–170  mathnet  mathscinet; Russian Math. Surveys, 48:4 (1993), 185–187  isi
1988
50. M. A. Akivis, G. Ya. Galin, V. F. Kirichenko, E. A. Morozova, S. P. Novikov, A. S. Fedenko, “Anatolii Mikhailovich Vasil'ev (obituary)”, Uspekhi Mat. Nauk, 43:4(262) (1988),  159–160  mathnet  mathscinet; Russian Math. Surveys, 43:4 (1988), 191–193  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019